Basic perfect graphs and their extensions

Zverovich, I. and Zverovich, V. (2005) Basic perfect graphs and their extensions. Discrete Mathematics, 293 (1-3). pp. 291-311. ISSN 0012-365X Available from:

Full text not available from this repository

Publisher's URL:

Item Type:Article
Uncontrolled Keywords:perfect graphs, basic graphs, line graphs, substitutional closure, forbidden induced subgraphs
Faculty/Department:Faculty of Environment and Technology
ID Code:5864
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:10
Last Modified:26 Apr 2016 11:36

Request a change to this item